# SDR A6WA2019020246356

- Difficulty date: January 30, 2019
- Submitted: February 2, 2019
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 36,865 hours, 35,457 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FERRY FLIGHT FROM ORD TO MKE, CREW REPORTED: AFTER TAKEOFF FLAPS FAIL AND STAB AND MACH TRIM CAUTION MSGS. FLAPS FAIL AT 8 DEGREES. CW QRH. STAB AND MACH TRIM RESET OK. LANDING WEIGHT 36000, MAX BTMS 2112.  CREW PERFORMED AND AIR RETURN TO ORD FOR FURTHER TROUBLESHOOTING/REPAIR.
